# SDR TWRA97104

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Condition: Inoperative
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING A SLIDE/RAFT DEMONSTRATION FOR A GROUP OF FLIGHT ATTENDANTS AT JFK, SLIDE P/N D30440-103 S/N 0509 MOUNTED AT 2R DOOR FAILED TO DEPLOY.  REMOVED SLIDE AND PLACED IN QUARANTINE PENDING INVESTIGATION.  A SERVICEABLE SLIDE WAS INSTALLED.  (M)
